# SDR SWAA2014031025901

- Difficulty date: February 27, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 907, STRINGER 27L TO STRINGER 26L.  R & R SHEAR TIE IAW SRM.
